American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13H15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[2] Judith D. Sally and Wolmer V. Vasconcelos. Stable rings and a problem of Bass. Bull. Amer. Math. Soc. 79 (1973) 574-576. MR 0311643.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1